# SDR USAA920081010

- Difficulty date: May 6, 2008
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 60,812 hours, 27,084 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NR 616 PHX-ATL - EEL - AFT GALLEY EMERGENCY LIGHT BATTERY INOP.  MAINTENANCE REMOVED AND REPLACED THE AFT GALLEY EMERGENCY LIGHT BATTERY.
